Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Dry skin, rashes on right leg, itching, turning white, forming patches. Cure?

Hello, good morning, I first thought it was just a rash , it is on my right leg,on my knee . However I ve had it for a very long long time, over a year.. I ve gone to the doctor, they have told to me to put vasaline. Threwit was dryness. However it still remains!!! It s itchy, day, turns white, it s big& form in a circle... please help
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  262
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
HIV AIDS Specialist 's  Response
Thanks for posting your query.

1.Your patch may be due to early psoriasis- If Silvery scales will be present.

2. May be due to chronic irritation - if you quite often kneel down during prayers or due to any other reason.
3. Pityriasis rubra pilaris - Some sort deficiency or problem in absorbing Vitamin A or Amino-acids.

Consult your dermatologist and have the treatment you will be alright.
Dr S.murugan

Answered: Sun, 20 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor